# SDR FDEA201906131289

- Difficulty date: June 9, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: KJF31FQW3GVC
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SUPPORT UNDERSIDE:(VIEWED FROM LWR. CTR CARGO COMPT) -   STA.1661 LBL 27.50-47.50 SUPPORT UNDERSIDE CORRODED/EXFOLIATED. (MRKD) REMOVED AND REPLACED THE FLOOR SUPPORT AT STA 1661 @ LBL 27.50-47.50 IN REF TO   DWG # AFA3853
